# SDR R61A201510060734

- Difficulty date: October 6, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,457 hours, 17,074 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut
- Part number: MS2113303
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, HARDWARE ON HORIZONTAL STABILIZER HINGE FITTINGS RT, LT FRAME 100 IS CORRODED.  MAINTENANCE R & R HARDWARE ON HORIZONTAL STABILIZER HINGE FITTINGS RT, LT FRAME 100 IAW AMM 27-41-03.
